# SDR CA131024004

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 10357426
- Condition: Loose
- Location: Magneto
- Part time: 680 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLOCK DATE CODE 06, 11, BLOCK FOUND WITH THE BUSHING VERY LOOSE IN THE BLOCK.  THE DISTRIBUTOR GEAR TEETH ARE WORN AND ONE BROKEN.
